# SDR DL76L091957

- Difficulty date: December 10, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 88,702 hours, 13,273 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT MX IN PROGRESS, T/S PERFORMED - RAIL LOCKOUT ACT/ FSEU FAULT ON SAM.  PSEU SHOW TARGET 294.  FSEU SHOW FLAP POS TRANSMITTER 8 MSG 27-51014. F/S ELEC INTERMITTENT. RESET FAULTS. RETRACT AND EXTEND FLAP/SLAT SEVERAL TIMES. NO FAULTS NOTED. OPS NORMAL ON GND.
